# SDR CALA2013090900637

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 73,770 hours, 7,791 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Part time: 34,517 hours, 3,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

APU FIRE AT GATE 138 JUST AFTER SHUTTING DOWN ENGINES FIRE TWO BOTTLES. R&R APU FIRE BOTTLE IAW MM 26-22-01-00-801. OPERATIONS CHECKED NORMAL.
